# SDR IPXA11564570

- Difficulty date: January 27, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: HFAB31522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPON REMOVAL OF APU HSG, FOUND APU INLET CUTOUT UPPER ANGLE FROM BS 1825 TO 1790 STR 3 RT TO HAVE CORROSION AROUND NUT PLATES.  REPLACED IAW SRM 51-40-02.
